It is currently Thu Aug 17, 2017 1:45 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Sat Feb 09, 2013 12:39 am 
I have been on suboxone since March, 2011..... I was stable at 5mg but then felt myself having cravings and went up to 16mg a day. This past January one Night I experienced a terrible panic attack that went on for a week straight. I find myself having some very dark thoughts and I am generally a happy person and a very hard working person lately I am lazy and just don't feel anything..... I have since reduced my sub to 10mg a day and the panic attacks have lessened but are still there at least once a week. Could it be the Wellbutrin? Has anyone here ever been on this combination? Is it a bad combination ? I am so very scared that I am going to die that it keeps me up at night...... Why is this happening? Any ideas my friends?

Thank you and I look forward to your help


Top
  
 
 Post subject:
PostPosted: Sun Feb 10, 2013 8:03 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
I am so sorry you've been dealing with panic attacks and lethargy! I want to welcome you to the forum, despite the desperate reason you came here!. I do not know if there is a problem with how your body is reacting to the combination of sub and Wellbutrin. I am interested though, because Wellbutrin is a medication that my doctor and I have talked about me going on as I taper off suboxone. I might end up taking them simultaneously too.

I think you are going to have to do some experimenting with your sub dose. Since it seems to have helped that you lowered your dose a bit, maybe try lowering to 8 mg? You should also be talking with your doctor about possibly changing from Wellbutrin to something else to see if that helps.

I hope I've answered your questions at least a little bit. Take care.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
 Post subject: Follow up
PostPosted: Tue Feb 12, 2013 9:58 pm 
I don't know what else to say. I am still experiencing the dizziness followed by anxiety and it has been very alarming for me. I am going to try reducing my dose to 7mg to see if its the sub that is causing this new side effect, the wellbutrin has actually helped me when I have an attack so I think that eliminates that as the problem. Has anyone ever had a stroke S a result of taking sub? The weird dizzy spell which moves back and forth is quite alarming for me. Maybe Sub brings on Vertigo?

Thank you for listening, if I heard similar experiences I would feel better at night


Top
  
 
Our Sponsors
 Post subject:
PostPosted: Wed Feb 13, 2013 8:28 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat May 01, 2010 3:46 pm
Posts: 461
Location: South Florida
hey subscared,

i just wanted to chime in and say my best friend is on wellbutrin and sub and has had no ill effects as far a si know and i think there are tons of people are on this combo as well. how long have you been on the wellbutrin? any other meds? anxiety or sleep meds?

gb


Top
 Profile  
 
PostPosted: Wed Feb 13, 2013 9:11 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Mon Dec 20, 2010 11:50 am
Posts: 11
Location: Missouri
Heres what I suspect..... When I was on a high dose, I thought I would stop breathing... on the "out" breath. Was a real strange sensation. I Have been on subs 3 years and also having new symptoms. I think its a cronic lack of oxygen causing the depression and possibly the social anxiety and panic.
I am going to start using what I heard called "breath of life" or deep breathing.... just a thought... makes sense. and in the mean time also a slow taper.
I suggest deep breathing... consoius breathing...
Fog


Top
 Profile  
 
 Post subject: 16mg
PostPosted: Wed Feb 13, 2013 9:34 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Mon Dec 20, 2010 11:50 am
Posts: 11
Location: Missouri
When I was on that much I thought I would stop breathing... all that got better when I just 4mgs. Including constipation. But I still think over time the lack of oxygen is what causes the depression. Idk....


Top
 Profile  
 
 Post subject:
PostPosted: Thu Feb 14, 2013 8:50 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
subscared,

When did you start the wellbutrin in relation to your first panic attacks and dizzy feeling? Also, did you go straight from 4mgs of suboxone to 16mg or was it gradual over time? And when was the largest increase in relation to these symptoms you're experiencing?

I had anxiety and panic attacks on sub but a little different than yours I think. There was always a trigger related to sub that I could pin point.

The dizziness you're experiencing (and anxiety/ panic) could also be from the wellbutrin if you've just started it recently. I've heard that it takes a little while, often a month, to get used to the antidepressants. You may need to try different kinds if you can narrow down what is causing this.

Let us know how you're doing!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group